# SDR SCNA97079

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Inflation Tubes
- Part number: S8200
- Condition: Leaking
- Location: Life Vest
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL, UNREPAIRABLE HOLES AND OPEN SEAMS IN INFLATION TUBES WERE FOUND.   LIFE VEST WAS REJECTED.
